Skip to content Skip to navigation

Existence of a Solution for a Stationary Maxwell-Stokes Type System

Commun. Math. Anal.
Volume 23, Number 1 (2020), 1 - 16

Existence of a Solution for a Stationary Maxwell-Stokes Type System

Price: $20.00

Abstract

In this paper, we consider the Maxwell-Stokes type system containing $p$-curlcurl equation in a bounded multiply connected domain. We demonstrate the existence of a weak solution. Moreover, we show the continuous dependence of the solution on known data.